Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 22, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 19, 2013, 2:24 PM CDT for Jo Daviess County, Stephenson County, Illinois. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 2:24 PM CDT (19:24 UTC)
- Expired
- May 19, 2013, 3:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jo Daviess County, IL, Stephenson County, IL
The radar
The Milwaukee radar (KMKX), 110 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 2:28 PM CDT | HAIL 0.5 | Winslow, IL | RELAYED FROM MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 905 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 846 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
350 WUUS53 KDVN 191924 SVRDVN ILC085-177-192000- /O.NEW.KDVN.SV.W.0022.130519T1924Z-130519T2000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 224 PM CDT SUN MAY 19 2013 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN JO DAVIESS COUNTY IN NORTHWEST ILLINOIS... STEPHENSON COUNTY IN NORTHWEST ILLINOIS... * UNTIL 300 PM CDT * AT 220 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LENA...AND MOVING NORTHEAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... CEDARVILLE...WINSLOW...DAMASCUS...SCIOTO MILLS...RED OAK...MC CONNELL...BUENA VISTA...ORANGEVILLE...ONECO...AFOLKEY AND ROCK GROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4250 8942 4219 8984 4250 9004 TIME...MOT...LOC 1923Z 222DEG 34KT 4243 8985 HAIL...0.75IN WIND...60MPH $$ DLF
2 follow-up statements
785 WWUS53 KDVN 191936 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 236 PM CDT SUN MAY 19 2013 ILC085-191945- /O.CAN.KDVN.SV.W.0022.000000T0000Z-130519T2000Z/ JO DAVIESS IL- 236 PM CDT SUN MAY 19 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JO DAVIESS COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4250 8991 4250 8942 4225 8976 TIME...MOT...LOC 1935Z 222DEG 34KT 4251 8975 $$ ILC177-192000- /O.CON.KDVN.SV.W.0022.000000T0000Z-130519T2000Z/ STEPHENSON IL- 236 PM CDT SUN MAY 19 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN STEPHENSON COUNTY UNTIL 300 PM CDT... AT 233 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WINSLOW...AND MOVING NORTHEAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... ORANGEVILLE...ONECO...AFOLKEY AND ROCK GROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4250 8991 4250 8942 4225 8976 TIME...MOT...LOC 1935Z 222DEG 34KT 4251 8975 HAIL...0.75IN WIND...60MPH $$ DLF
449 WWUS53 KDVN 191955 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 255 PM CDT SUN MAY 19 2013 ILC177-192005- /O.EXP.KDVN.SV.W.0022.000000T0000Z-130519T2000Z/ STEPHENSON IL- 255 PM CDT SUN MAY 19 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN STEPHENSON COUNTY WILL EXPIRE AT 300 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4250 8991 4250 8942 4225 8976 TIME...MOT...LOC 1955Z 222DEG 34KT 4265 8958 $$ DLF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 12:59 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 19, 12:59 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1259 PM CDT SUN MAY 19 2013 .UPDATE... ISSUED AT 1249 PM CDT SUN MAY 19 2013 CLUSTER OF STORMS MOVING THROUGH THE QUAD CITIES APPEARS TO BE LINKED TO A SHORTWAVE TROUGH LIFTING NORTH ACROSS IA AND NW IL. OVERALL...MAIN SEVERE WEATHER THREAT APPEARS TO BE TRANSITIONING TO STRONG WINDS IN THE NEAR TERM AS THIS CONVECTION IS MOVING AWAY FROM MORE FAVORABLE PARAMETERS UPSTREAM ACROSS S CENTRAL IA INTO MO. THIS AREA...SOUTH CENTRAL INTO SE IA AND NE MO WILL BE THE NEXT FOCUS FOR POSSIBLE SEVERE STORMS FROM MID TO LATE AFTERNOON AS A PROMINENT UPPER LEVEL DRY SLOT AND MID LEVEL PUNCH OF 50-60 KT MID LEVEL WINDS OVER EASTERN KS INTO NW MO APPROACHES. && .SYNOPSIS... ISSUED AT 249 AM CDT SUN MAY 19 2013 06Z SFC ANALYSIS HAS SYNOPTIC LOWS SOUTH OF KABR AND IN SOUTHWEST KANSAS. NUMEROUS MESO LOWS AND HIGHS WERE ACROSS NEBRASKA/KANSAS BEHIND THE NOW DECAYING MCS IN WESTERN IOWA AND MISSOURI. THE MAIN FRONT RAN FROM THE KABR LOW INTO SOUTHWEST WISCONSIN AND THEN INTO THE OHIO VALLEY. DEW POINTS OVER MOST OF THE MIDWEST AND PLAINS WERE IN THE 50S AND 60S WITH 40S AND 50S OVER THE GREAT LAKES. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 249 AM CDT SUN MAY 19 2013 NONLINEAR PROCESSES ARE DRIVING THE SENSIBLE WX. THUS ONE MUST LOOK MORE CAREFULLY AT THE MODELS. MCS AND LIFT TOOLS INDICATE THE CURRENT MCS OVER THE WESTERN PARTS OF IA/MO WILL CONTINUE TO SLOWLY DECAY AS IT OUT RUNS THE BETTER MOISTURE AND RUNS INTO THE UPPER RIDGE. OUTFLOW BOUNDARIES FROM THE MCS WILL HELP FIRE NEW CONVECTION THROUGH SUNRISE WITH ISOLATED TO POSSIBLY SCATTERED CONVECTION ENTERING THE WESTERN CWFA. THIS CONVECTION WILL SLOWLY WEAKEN AFTER SUNRISE AS THE LLJ SHIFTS BACK INTO THE PLAINS. ISOLATED TO SCATTERED CONVECTION SHOULD LINGER THROUGH THE MORNING ACROSS THE CWFA AS MESOSCALE INDUCED SHORTWAVES AND BOUNDARIES MOVE THROUGH THE AREA. THE MCS AND LIFT TOOLS INDICATE NEW CONVECTION SHOULD FIRE IN CENTRAL IOWA AROUND MID DAY AND ENTER THE WESTERN CWFA BY MID AFTERNOON. MESOSCALE BOUNDARIES WILL PLAY HEAVILY INTO THE OVERALL EVOLUTION OF THIS CONVECTION BUT IT SHOULD EVOLVE INTO AN MCS BY LATE AFTERNOON. GIVEN THE MOISTURE/INSTABILITY SEVERE STORMS ARE A THREAT. THE MORE SIGNIFICANT SEVERE STORMS SHOULD BE ACROSS EASTERN KS/WESTERN MO BUT THERE SHOULD BE SOME THREAT OF SEVERE WIND/HAIL DURING THE AFTERNOON AND EVENING HOURS. TONIGHT...STRONG TO POSSIBLY SEVERE STORMS SHOULD BE SEEN ACROSS THE AREA DURING THE EVENING. MCS/LIFT TOOLS SUGGEST AN MCS MOVING THROUGH DURING THE EVENING. A MORE SUBSTANTIAL MCS SHOULD DEVELOP BY SUNSET IN THE WESTERN PARTS OF IA/MO AND MOVE THROUGH THE AREA OVERNIGHT. STRONG TO SEVERE STORMS MAY BE POSSIBLE WITH THIS MCS AS WELL. 08 .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 249 AM CDT SUN MAY 19 2013 SHOWERS AND THUNDERSTORMS INTO WEDNESDAY THEN COOLER AND DRY INTO NEXT WEEKEND WITH ANOTHER RAIN EVENT BY SUNDAY. OVERVIEW...ALL SOLUTIONS AGAIN ARE ADEQUATE ON KINEMATIC OR FLOW FIELDS BUT AS IS NORMAL WITH CONVECTION ARE HAVING DIFFICULTIES. VERIFICATION AT 06Z SUPPORTS A 70/30 MIX OF HI-RES ECMWF/GFS. THIS SUGGESTS PERIODS OF SHOWERS AND THUNDERSTORMS WITH POOR CONFIDENCE ON TIMING EXCEPT FOR LIKELY DECENT ROUNDS LATE PM TODAY AND ONCE AGAIN LATE MONDAY. RUN TO RUN VARIANCE SUPPORTS BELOW AVERAGE TO POOR CONFIDENCE OF TIMING AND SHOWERS AND STORMS TUE/WED WITH NEXT 36-48 HOURS KEYS TO HOW LAST UPPER WAVE PASSES. MOST LOCATIONS STILL ON TRACK TO PICK UP 1 TO 3 INCHES OR RAIN BY TIME EVENT ENDS WEDNESDAY. MONDAY...CHANCE POPS WITH LINGERING SHOWERS AND STORMS WITH ENOUGH HEATING AND FORCING FOR THUNDERSTORMS TO FIRE MID TO LATE PM. CONDITIONS CONTINUE TO SUPPORT GOOD CHANCE OF SEVERE STORMS WITH SHEAR PROFILES AND MODERATE INSTABILITY. LOCAL TOOLS CONTINUE TO SUPPORT GOOD UNIDIRECTIONAL SHEAR FOR MIXING DOWN WINDS ALOFT FOR WINDS OF 60-70 MPH AND ALSO ENOUGH DRY AIR ALOFT WITH WBZ OF 10 TO 11K AGL FOR LARGE HAIL UP TO 1.75 INCHES. AN ISOLATED TORNADO MAY BE POSSIBLE WITH SOME BACKING OF SURFACE WINDS BUT THIS DOES NOT SUGGEST ANY STRONGER OR LONGER TRACK EVENTS UNLESS WINDS BACK MORE ALLOWING FOR MORE SCL DIRECTIONAL SHEAR. TEMPERATURES AND POPS LITTLE CHANGE WITH HIGHS ROUGHLY 80-85 AND LOWS IN THE MID 60S. CHANCE POPS IN THE DAY WITH LIKELY AT NIGHT AS STORMS FIRE WELL INTO THE EVENING HOURS. RAIN AMOUNTS COULD BE LOCALLY HEAVY WITH 1-2 INCH AMOUNTS IN THE STRONGEST STORMS WITH PW/S OF 1.25 TO 1.5 INCHES AND SOME STORM TRAINING POTENTIAL. TUESDAY...MORE ENERGY TO PASS ACROSS AREA WITH LOTS OF CLOUDS AND SHOWERS AND STORMS. POOR CONFIDENCE ON MAX TEMPS DUE TO CLOUD COVERAGE AND HOW MUCH PRECIPITATION MOVES INTO AREA OR FIRES DURING THE DAY. GENERALLY HIGHS OF 75-80 ARE SUGGESTED BASED ON CONVECTIVE TEMPS. KEPT MOSTLY LIKELY POPS IN THE DAY WITH CHANCE POPS OVERNIGHT BUT TIMING IS POOR WHEN THIS NEXT ORGANIZED EVENT OCCURS. MINS AT NIGHT IN THE LOWER 60S. MARGINAL SEVERE POTENTIAL SUGGESTED DUE TO LIMITED INSTABILITY. WEDNESDAY...UPPER LOW ROTATES SLOWLY OVER AREA WITH POPCORN SHOWERS AND ISOLATED TO SCATTERED STORMS WITH MOSTLY CHANCE POPS IN THE NORTH AND EAST SECTIONS. HIGHS MOSTLY IN THE LOWER 70S WITH MINS FALLING INTO THE 50S AS WINDS SHIFT TO THE NORTH AS COLD FRONT PASSES MOST AREAS BY THURSDAY MORNING. THURSDAY AND FRIDAY...CLEARING SKIES AND SEASONABLY COOL AND COMFORTABLE WITH HIGHS UPPER 60S TO LOWER 70S AND MINS UPPER 40S TO LOWER 50S. MINS SATURDAY MORNING WITH SURFACE CANADIAN HIGH PRESSURE OVERHEAD MAY NEED LOWERING BY 3+ DEGREES WITH ISOLATED LOWER 40S POSSIBLE IN LOW LYING LOCATIONS. SATURDAY...WARM AND UPPER DISTURBANCE FROM WEST TO INTERACT WITH COOL AIRMASS TO BRING CLOUDS AND AREAS OF RAIN AND RAINSHOWERS WITH STRONG EVAPORATIVE COOLING BY LATE SATURDAY INTO SUNDAY. HAVE CHANCE POPS THAT SHOULD BR RAISED IN THE NEXT DAY OR SO WHEN TIMING ISSUES BETTER CLARIFIED. EVENT LOOKS LIKE ANOTHER MODERATE TO LOCALLY HEAVY RAIN EVENT. NICHOLS && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1249 PM CDT SUN MAY 19 2013 A WARM...HUMID UNSTABLE AIRMASS AND PERIODIC UPPER LEVEL DISTURBANCES WILL RESULT IN SEVERAL ROUNDS OF STORMS WITH POSSIBLE SEVERE WIND GUSTS AND LARGE HAIL TODAY THROUGH MONDAY. OUTSIDE A CLUSTER OF STORMS MOVING THROUGH MLI AND POSSIBLE DBQ EARLY THIS AFTERNOON...THE NEXT ROUND OF STORMS WILL LIKELY MOVE IN FROM LATE AFTERNOON INTO THIS EVENING AND TEMPO GROUPS HAVE BEEN USED TO COVER THIS POSSIBILITY. OTHERWISE...HAZE AND FOG WILL RESULT IN MVFR VISIBILITIES. ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT INTO MONDAY...BUT CONFIDENCE IN TIMING IS TOO LOW TO PINPOINT IN THE TERMINAL FORECASTS AT THIS TIME. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...SHEETS SYNOPSIS...08 SHORT TERM...08 LONG TERM...NICHOLS AVIATION...SHEETS
Hazardous weather outlook, May 19, 3:55 AM CDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 355 AM CDT SUN MAY 19 2013 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-200900- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 355 AM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE SEEN ACROSS THE AREA TODAY. SEVERE STORMS WILL BE POSSIBLE AND THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR THE ENTIRE AREA. THE MOST LIKELY FRAME FOR ANY SEVERE STORMS WOULD BE FROM 3 TO 10 PM WITH THE PRIMARY THREAT BEING DAMAGING WINDS OVER 60 MPH AND LARGE HAIL UP TO 1.5 INCHES. LATE TONIGHT...MORE THUNDERSTORMS ARE EXPECTED. SOME OF THESE STORMS COULD AGAIN BE SEVERE WITH DAMAGING WINDS UP TO 60 MPH AND LARGE HAIL OVER 1 INCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MONDAY...THUNDERSTORMS ARE EXPECTED OVER THE OUTLOOK AREA. AT THIS TIME...THE ENVIRONMENT IS EXPECTED TO HAVE MODERATE INSTABILITY AND ENOUGH FORCING THAT MAY BE FAVORABLE FOR SEVERE STORMS...MAINLY LATE MONDAY PM AND INTO THE OVERNIGHT HOURS. THE PRIMARY RISKS APPEARS TO BE STRAIGHT LINE WINDS AND LARGE HAIL WITH ISOLATED TORNADOES A SECONDARY CONCERN LATE MONDAY AFTERNOON. TUESDAY...STRONG STORMS ARE POSSIBLE IN THE AFTERNOON THAT COULD PRODUCE SMALL HAIL AND GUSTY WINDS WITH MARGINAL...LOW END SEVERE STORMS POSSIBLE. WEDNESDAY...ANY STORMS SHOULD REMAIN BELOW SEVERE LEVELS DUE TO LIMITED INSTABILITY. THE STORM PREDICTION CENTER HAS THE OUTLOOK AREA IN A SLIGHT RISK ON MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 08/NICHOLS
In the hours before
Local storm report, May 19, 12:57 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1257 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM HAIL 2 SSE DAVENPORT 41.53N 90.59W
05/19/2013 M0.25 INCH SCOTT IA TRAINED SPOTTER
HEAVY RAIN WITH A SHORT BURST OF WINDS
&&
OLYSpecial weather statement, May 19, 1:10 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
110 PM CDT SUN MAY 19 2013
IAZ042-054-066-068-ILZ001-002-007-009-015-191915-
CARROLL-CLINTON-DUBUQUE-JACKSON-JO DAVIESS-ROCK
ISLAND-SCOTT-STEPHENSON-WHITESIDE-
110 PM CDT SUN MAY 19 2013
...STRONG THUNDERSTORMS...
AT 106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NASHVILLE TO DELMAR
TO BETTENDORF...MOVING NORTHEAST AT 65 MPH.
* THUNDERSTORMS WILL BE NEAR...
FULTON...CORDOVA...PRINCETON AND CHARLOTTE AROUND 115 PM CDT...
LOW MOOR...SPRINGBROOK AND PRESTON AROUND 120 PM CDT...
ALBANY...CLINTON AND CAMANCHE AROUND 125 PM CDT...
PEA SIZE HAIL...WINDS GREATER THAN 35 MPH...BRIEF HEAVY RAIN...ARE
EXPECTED WITH THESE STORMS.
IF YOU HEAR THUNDER, MOVE IMMEDIATELY TO A STURDY BUILDING OR CAR
UNTIL THE STORM HAS PASSED.
EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.
LAT...LON 4248 8942 4144 9052 4193 9061 4200 9088
4248 9060 4251 8965
TIME...MOT...LOC 1809Z 215DEG 56KT 4205 9069 4201 9054
4162 9046
DLFLocal storm report, May 19, 1:37 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
137 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL 3 SSE CHARLOTTE 41.92N 90.44W
05/19/2013 E0.75 INCH CLINTON IA TRAINED SPOTTER
PEA TO DIME SIZE HAIL AND 30 MPH WINDS
&&
DLFLocal storm report, May 19, 1:50 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
150 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL NW HANOVER 42.26N 90.28W
05/19/2013 M0.75 INCH JO DAVIESS IL TRAINED SPOTTER
PEA TO PENNY SIZE.
&&
GROSSLocal storm report, May 19, 2:03 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
203 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM TSTM WND DMG 3 NE WOODBINE 42.38N 90.11W
05/19/2013 JO DAVIESS IL TRAINED SPOTTER
2 INCH DIAMETER TREE LIMBS DOWN.
&&
GROSSLocal storm report, May 19, 2:13 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
213 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM TSTM WND GST 3 NNE STOCKTON 42.39N 89.98W
05/19/2013 M64 MPH JO DAVIESS IL CO-OP OBSERVER
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 11:23 AM CDT | Special Weather Statement | DVN | Henderson | 52 min |
| May 19, 12:06 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 39 min |
| May 19, 1:10 PM CDT | Special Weather Statement | DVN | Carroll, Jo Daviess, Stephenson | 65 min |
| May 19, 1:48 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 42 min |
| May 19, 4:52 PM CDT | Special Weather Statement | DVN | Henderson | 68 min |
| May 19, 4:58 PM CDT | Severe Thunderstorm Warning | DVN | Henderson | 47 min |
| May 19, 5:01 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 59 min |
| May 19, 5:16 PM CDT | Tornado Warning | DVN | Hancock | 29 min |
| May 19, 5:27 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 48 min |
| May 19, 5:45 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson | 60 min |
| May 19, 6:33 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island | 42 min |
| May 19, 6:44 PM CDT | Special Weather Statement | DVN | Henderson, Mercer, Warren | 31 min |
| May 19, 6:57 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Warren | 48 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.